Weakly uniformly rotund Banach spaces
Aníbal Moltó; Vicente Montesinos; José Orihuela; Stanimir L. Troyanski
Commentationes Mathematicae Universitatis Carolinae (1998)
- Volume: 39, Issue: 4, page 749-753
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Cascales B., On K-analytic locally convex spaces, Arch. Math. 49 (1987), 232-244. (1987) Zbl0617.46014MR0906738
- Cascales B., Orihuela J., A sequential property of set-valued maps, J. Math. Anal. Appl. 156 (1991), 86-100. (1991) Zbl0760.54013MR1102599
- Deville R., Godefroy G., Zizler V., Smoothness and Renormings in Banach Spaces, Longman Scientific and Technical, 1993. Zbl0782.46019MR1211634
- Fabian M., Godefroy G., The dual of every Asplund admits a projectional resolution of the identity, Studia Math. 91 (1988), 141-151. (1988) MR0985081
- Fabian M., Hájek P., Zizler V., On uniform Eberlein compacta and uniformly Gâteaux smooth norms, Serdica Math. J. 23 (1997), 1001-1010. (1997) MR1660997
- Fabian M., Troyanski S., A Banach space admits a locally uniformly rotund norm if its dual is a Vasšák space, Israel J. Math. 69 (1990), 214-224. (1990) MR1045374
- Godefroy G., Troyanski S., Whitfield J.H.M., Zizler V., Smoothness in weakly compactly generated Banach spaces, J. Functional Anal. 52 (1983), 344-352. (1983) Zbl0517.46010MR0712585
- Hájek P., Dual renormings of Banach spaces, Comment. Math. Univ. Carolinae 37 (1996), 241-253. (1996) MR1398999
- Talagrand M., Espaces de Banach faiblement K-analytiques, Annals of Math. 110 (1979), 407-438. (1979) MR0554378